# SDR SIMA2562

- Difficulty date: September 12, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Lack Of Lube
- Location: Mlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJT - FLT 3600 - GEAR INTRANSIT LIGHT STAYED ILLUMINATED AFTER GEAR WAS SELECTED UP.  GEAR WAS CYCLED AND CONDITION REMAINED THE SAME.  AIRCRAFT RETURNED TO FIELD AND LANDED SAFELY.  MAINTENANCE LUBED UPLOCK ROLLERS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
